Cough syrup with dual action to help clear chest congestion and to relieve coughs. Grenadine flavour. Suitable for diabetics.
Ingredients: Each 15mL contains: Bromhexine hydrochloride 12mg, Pholcodine 15mg.
Not recommended for children under 6 years of age. This medication may cause drowsiness. If affected, do not drive or operate machinery.